The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Giles, M | Pierce, N
Number of items: 2.

Giles, M

Pierce, N.A. and Giles, M.B. (2000) Adjoint recovery of superconvergent functionals from PDE approximations. SIAM Review, 42 (2). pp. 247-264.

Pierce, N

Pierce, N.A. and Giles, M.B. (2000) Adjoint recovery of superconvergent functionals from PDE approximations. SIAM Review, 42 (2). pp. 247-264.

This list was generated on Wed Jun 28 11:15:21 2017 BST.